# SDR C77A2020031700004

- Difficulty date: January 31, 2019
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 31,227 hours, 18,608 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER SERVICE PANLE HAS CORROSION ON HINGE WORK ORDER 2456860160
